# SDR 2015FA0000274

- Difficulty date: June 16, 2015
- Submitted: June 16, 2015
- Operation: General aviation
- Aircraft: N850BP
- Make and model: Snias AS350B3
- Aircraft serial: 3584
- Aircraft time: 8,040 hours, 13,373 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 5,648 hours, 3,652 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Freq Adapter
- Part number: 704A33640088
- Part serial: B25389
- Condition: Cracked
- Location: Main Rotor Head
- Part time: 5,695 hours
- Component: Hub, Airbus
- Component part number: 355A31000201
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FREQUENCY ADAPTER ON THE YELLOW SLEEVE ASSEMBLY WAS FOUND WITH A 14MM CRACK DOWN THE L/E SIDE OF THE UNIT, 10MM IS THE LIMIT.
